Alert archive / Georgia / River Flood Warnings in 2022

River Flood Warning 46, NWS Atlanta, GA

February 23, 2022Dade County, Georgia; Hamilton County, Tennessee

NWS Atlanta, GA issued this river flood warning at Feb 23, 2022, 3:29 AM EST for Dade County, Georgia; Hamilton County, Tennessee. It took effect at Feb 23, 2022, 4:13 AM EST. It was in force for 30 hr.

The area

The outline as issued.

The facts

Issued
Feb 23, 2022, 3:29 AM EST (08:29 UTC)
In effect from
Feb 23, 2022, 4:13 AM EST
Expired
Feb 24, 2022, 10:27 AM EST
In force
30 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Dade County, GA, Hamilton County, TN

The radar

The Northeast Alabama radar (KHTX), 58 km from the middle of the area, began a volume at 08:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Lookout Creek near New England (ENGG1). The gauge peaked at 15.70 ft at Feb 23, 2022, 9:00 AM EST.

actionminormoderate5101502/2302/2402/25
Action stage
10 ft
Minor stage
12 ft
Moderate stage
17 ft
Major stage
19 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03568933, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

359 
WGUS42 KFFC 230829
FLWFFC

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
329 AM EST Wed Feb 23 2022

...The National Weather Service in Peachtree City GA has issued a 
Flood Warning for the following rivers in Georgia...Tennessee...

  Lookout Creek near New England affecting Dade and Hamilton 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC083-TNC065-232030-
/O.NEW.KFFC.FL.W.0046.220223T1122Z-220224T1248Z/
/ENGG1.1.ER.220223T1122Z.220223T1800Z.220224T0648Z.NO/
329 AM EST Wed Feb 23 2022

...FLOOD WARNING IN EFFECT UNTIL TOMORROW MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Lookout Creek near New England.

* WHEN...Until tomorrow morning.

* IMPACTS...At 13 feet, Minor flooding expands along Sells Lane in 
  Trenton...Mason Road near Rising Fawn...and Creek Road near New 
  England. All these roads will be closed. Also minor flooding 
  expands much further downstream as the creek crosses the Tennessee 
  border into the Tiftonia area.

* ADDITIONAL DETAILS...
  - At 3:00 AM EST Wednesday the stage was 10.4 feet and rising.
  - Forecast...The river is expected to rise above flood stage
    this morning to a crest of 13.1 feet this afternoon. It will
    then fall below flood stage just after midnight tonight.
  - Flood stage is 12 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
      3473 8556 3487 8553


$$
6 follow-up statements
814 
WGUS82 KFFC 230913
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
413 AM EST Wed Feb 23 2022

...The Flood Warning is extended for the following rivers in 
Georgia...Tennessee...

  Lookout Creek near New England affecting Dade and Hamilton 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC083-TNC065-232115-
/O.EXT.KFFC.FL.W.0046.220223T0913Z-220224T1248Z/
/ENGG1.1.ER.220223T0838Z.220223T1800Z.220224T0648Z.NO/
413 AM EST Wed Feb 23 2022

...FLOOD WARNING NOW IN EFFECT FROM EARLY THIS MORNING TO TOMORROW 
MORNING...

* WHAT...Minor flooding will continue.

* WHERE...Lookout Creek near New England.

* WHEN...From this morning to tomorrow morning.

* IMPACTS...At 13 feet, Minor flooding expands along Sells Lane in 
  Trenton...Mason Road near Rising Fawn...and Creek Road near New 
  England. All these roads will be closed. Also minor flooding 
  expands much further downstream as the creek crosses the Tennessee 
  border into the Tiftonia area.

* ADDITIONAL DETAILS...
  - At 4:00 AM EST Wednesday the stage was 12.8 feet and rising.
  - Forecast...The river is expected to rise to a crest of 13.1
    feet this afternoon. It will then fall below flood stage just
    after midnight tonight.
  - Flood stage is 12 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
      3473 8556 3487 8553


$$
716 
WGUS82 KFFC 230950
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
450 AM EST Wed Feb 23 2022

...The Flood Warning is extended for the following rivers in 
Georgia...Tennessee...

  Lookout Creek near New England affecting Dade and Hamilton 
  Counties.

For the Lookout Creek...including New England, Flintstone...Minor 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC083-TNC065-232200-
/O.EXT.KFFC.FL.W.0046.000000T0000Z-220224T1831Z/
/ENGG1.1.ER.220223T0838Z.220223T1800Z.220224T1231Z.NO/
450 AM EST Wed Feb 23 2022

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY TOMORROW AFTERNOON...

* WHAT...Minor flooding will continue.

* WHERE...Lookout Creek near New England.

* WHEN...Until early tomorrow afternoon.

* IMPACTS...At 15 feet, Minor flooding continues to expand along 
  Sells Lane in Trenton...Mason Road near Rising Fawn...and Creek 
  Road near New England. These roads and other roads with creeks 
  flowing into Lookout Creek will flood causing the roads to be 
  closed. The water will be a few feet deep on portions of these 
  roads. Also minor flooding will continue to expand downstream as 
  the creek crosses the Tennessee border into the Tiftonia area.

* ADDITIONAL DETAILS...
  - At 4:00 AM EST Wednesday the stage was 12.8 feet and rising.
  - Forecast...The river is expected to rise to a crest of 15.1
    feet this afternoon. It will then fall below flood stage
    tomorrow morning.
  - Flood stage is 12 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
      3473 8556 3487 8553


$$
737 
WGUS82 KFFC 231243
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
743 AM EST Wed Feb 23 2022

...The Flood Warning is extended for the following rivers in 
Georgia...Tennessee...

  Lookout Creek near New England affecting Dade and Hamilton 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC083-TNC065-240045-
/O.EXT.KFFC.FL.W.0046.000000T0000Z-220224T1851Z/
/ENGG1.1.ER.220223T0838Z.220223T1800Z.220224T1251Z.NO/
743 AM EST Wed Feb 23 2022

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY TOMORROW AFTERNOON...

* WHAT...Minor flooding is occurring.

* WHERE...Lookout Creek near New England.

* WHEN...Until early tomorrow afternoon.

* IMPACTS...At 15 feet, Minor flooding continues to expand along 
  Sells Lane in Trenton, Mason Road near Rising Fawn, and Creek Road 
  near New England. These roads and other roads with creeks flowing 
  into Lookout Creek will flood causing the roads to be closed. The 
  water will be a few feet deep on portions of these roads. Also 
  minor flooding will continue to expand downstream as the creek 
  crosses the Tennessee border into the Tiftonia area.

* ADDITIONAL DETAILS...
  - At 7:00 AM EST Wednesday the stage was 15.4 feet.
  - Forecast...The river is expected to rise to a crest of 16
    feet this afternoon. It will then fall below flood stage
    Thursday morning.
  - Flood stage is 12 feet.


&&

LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
      3473 8556 3487 8553


$$
669 
WGUS82 KFFC 240013
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
713 PM EST Wed Feb 23 2022

...The Flood Warning continues for the following rivers in Georgia...
Tennessee...

  Lookout Creek near New England affecting Dade and Hamilton 
  Counties.

For the Lookout Creek...including New England...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Additional information is available at weather.gov/atlanta.

&&


GAC083-TNC065-241215-
/O.CON.KFFC.FL.W.0046.000000T0000Z-220224T1851Z/
/ENGG1.1.ER.220223T0838Z.220223T1430Z.220224T1251Z.NO/
713 PM EST Wed Feb 23 2022

...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY TOMORROW AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast 
  to continue.

* WHERE...Lookout Creek near New England.

* WHEN...Until early tomorrow afternoon.

* IMPACTS...Between 13 and 15 feet, Minor flooding continues to 
  expand along Sells Lane in Trenton...Mason Road near Rising Fawn...
  and Creek Road near New England. These roads and other roads with 
  creeks flowing into Lookout Creek will flood causing the roads to 
  be closed. The water will be a few feet deep on portions of these 
  roads. Also minor flooding will continue to expand downstream as 
  the creek crosses the Tennessee border into the Tiftonia area.

* ADDITIONAL DETAILS...
  - At 7:00 PM EST Wednesday the stage was 14.6 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 7:00 PM EST Wednesday was 15.7 feet.
  - Forecast...The river is expected to rise to a crest of 14.8
    feet just after midnight tonight. It is forecasted to fall
    below flood stage tomorrow morning.
  - Flood stage is 12 feet.
  - Flood History...This crest compares to a previous crest of
    14.8 feet on 02/28/1989.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
      3473 8556 3487 8553


$$
520 
WGUS82 KFFC 240843
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
343 AM EST Thu Feb 24 2022

...The Flood Warning continues for the following rivers in Georgia...
Tennessee...

  Lookout Creek near New England affecting Dade and Hamilton 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Additional information is available at weather.gov/atlanta.

&&


GAC083-TNC065-241745-
/O.EXT.KFFC.FL.W.0046.000000T0000Z-220224T1737Z/
/ENGG1.N.ER.220223T0838Z.220223T1430Z.220224T1137Z.NO/
343 AM EST Thu Feb 24 2022

...FLOOD WARNING NOW IN EFFECT UNTIL THIS AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Lookout Creek near New England.

* WHEN...Until this afternoon.

* IMPACTS...At 13 feet, Minor flooding expands along Sells Lane in 
  Trenton...Mason Road near Rising Fawn...and Creek Road near New 
  England. All these roads will be closed. Also minor flooding 
  expands much further downstream as the creek crosses the Tennessee 
  border into the Tiftonia area.

* ADDITIONAL DETAILS...
  - At 3:00 AM EST Thursday the stage was 14 feet and falling.
  - Forecast...The creek is expected to fall below flood stage
    this morning and continue falling to 5.9 feet Monday evening.
  - Flood stage is 12 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
      3473 8556 3487 8553


$$
552 
WGUS82 KFFC 241527
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
1027 AM EST Thu Feb 24 2022

...The Flood Warning is cancelled for the following rivers in 
Georgia...Tennessee...

  Lookout Creek near New England affecting Dade and Hamilton 
  Counties.

GAC083-TNC065-241630-
/O.CAN.KFFC.FL.W.0046.000000T0000Z-220224T1527Z/
/ENGG1.N.ER.220223T0838Z.220223T1430Z.220224T1435Z.NO/
1027 AM EST Thu Feb 24 2022

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Lookout Creek near New England.

* ADDITIONAL DETAILS...
  - At 10:00 AM EST Thursday the stage was 11.9 feet.
  - Forecast...The river is expected to fall to 5.8 feet Tuesday
    morning.


&&

LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
      3473 8556 3487 8553


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 23, 12:41 AM EST, 2 hours 48 minutes earlier.

Area forecast discussion, Feb 23, 12:41 AM EST, 2 hours 48 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
1241 AM EST Wed Feb 23 2022

...Updated for 06Z Aviation Discussion...

.PREV DISCUSSION... /Issued 810 PM EST Tue Feb 22 2022/

UPDATE...

The progression of the line of showers and thunderstorms currently
positioned across far north Alabama and east Tennessee has slowed.
PoPs across the northwestern corner of the forecast area have been
decreased over the next couple of hours, as a result. Marginal
instability remains over north Georgia, so isolated to scattered
thunderstorms will remain possible as the line moves into the
area. With 0-1 km shear values of 25-35 kts and deep layer bulk
shear of 55-65 kts in far north Georgia tonight, it is possible
that an isolated storm could become strong to severe, and capable
of producing gusty winds.

King

PREV DISCUSSION... /Issued 303 PM EST Tue Feb 22 2022/

Afternoon Area Forecast Discussion...

SHORT TERM /Tonight through Wednesday Night/...

Cold front currently stretches from the central Great Lakes back
to east Texas. This front will continue to move eastward overnight
and then stall near northern portions of Georgia tomorrow. The
front will likely remain across portions of the CWA overnight
Wednesday, even if fairly weak/diffuse.

Models have been consistent on stalling a cold front near north
GA Wednesday into Thursday. The newest runs have pushed the
boundary more into northern portions of the CWA, rather than near
the GA/NC/TN border. Even though the boundary may be weak/diffuse,
some convergence/isentropic lift will be possible Wednesday
night/very early Thursday.

The hi-res models bring a broken line of showers through the
northern half of the CWA tonight through early Wednesday. There
isn't much instability to work with at this time, but do think
there are some small chances for thunder across far north Georgia.
PWATs remain anomalously high for this time of year, so locally
heavy rainfall will be likely, especially where thunderstorms
develop or areas of rain repeatedly move. Rainfall amounts of 1 to
2 inches will be likely, with some higher amounts possible.
Luckily, the heavy rainfall axis from Monday night/Tuesday morning
was well south of the current watch area, and no expansions
should be needed to the current Flood Watch.

The line should fizzle out the further south it moves. Do have
some lingering isolated pops in for Wednesday afternoon. There is
some very minimal instability available, but think thunder chances
remain too small to mention at this time. Some isentropic lift
north of the boundary will keep pops in for far north Georgia
overnight tomorrow.

Overnight MinT's remain 15 to 25 degrees above normal for this
time of year. MaxT for Wednesday should be around 10 to 20 degrees
above normal. (Records for the observing sites are listed below.)

NListemaa

LONG TERM /Thursday through Tuesday/...

The primary changes to the long term forecast are of relatively
low impact and are as follows:

1. The latest run of the NBM produced much warmer low and high
temperatures for Monday and Tuesday. This is largely due to the
global models being at odds regarding 1) the amplitude of a
shortwave trough that will traverse the eastern CONUS on Monday,
and 2) the eastward progression of surface high pressure in the
wake of the trough and the resulting surface wind shift from a
northerly general direction to a southerly general direction.

2. Cooler Sunday morning lows necessitated the addition of a
slight chance for a mix of rain showers and snow showers between
06z to 12z Sunday across the highest elevations of north-central
Georgia.

3. The mix of rain showers and snow showers on early Monday
morning has been trimmed back significantly to the mountainous
terrain of northeast Georgia as temperatures are trending warmer
and models suggest a faster exit of the precip.

Previous discussion follows...

The forecast area will remain under the influence of the
subtropical ridge at the start of the forecast period. At the
surface, a frontal boundary will remain situated to our northwest
over the Tennessee Valley. Most of the area will remain dry from
Wednesday night into Thursday with the exception of perhaps far
northwest Georgia closer to the front. The main story will be the
very warm temperatures Thursday with highs soaring well into the
70s and 80s. These highs are some 15-20 degrees above normal, and
record highs may be approached at a few locales.

On Friday, the cold front finally gets a push into the area
courtesy of an ejecting shortwave traversing from the Plains into
the Great Lakes region. Upper support will be diminishing as the
front pushes into the forecast area Friday, so shower coverage and
intensity will also be on a downtrend. Thus, only showers and no
thunder were maintained in the forecast on Friday with QPF
remaining fairly light as well. More seasonable temperatures begin
to filter southward into north Georgia on Friday behind the
front, though temperatures will remain very warm in central
Georgia in the prefrontal airmass.

The front will slow and become stationary across Middle Georgia
by Saturday with a brief interlude of dry weather. A shallow cool
airmass behind the front will keep temperatures cool and seasonal
across north Georgia while warmer temperatures will remain
relegated across central Georgia. By Sunday, shower chances look
to increase again as isentropic lift increases ahead of an
incoming shortwave and developing surface low. A rain/snow and
snow ptype across far north Georgia was retained Sunday night into
Monday morning given cooler airmass in place, though confidence
remains low in this scenario. A reinforcing shot of cooler and
drier air looks to return at the end of the period behind this
front.

Martin/RW

CLIMATE...

Records for 02-22

               Max Temperature         Min Temperature
  Station      High        Low         High        Low
  -------  ----------  ----------  ----------  ----------
   KAHN      83 2018     38 1978     62 2018     11 1963
                            1963
   KATL      79 2018     34 1939     63 2018      8 1963
   KCSG      84 2018     43 1963     64 1962     15 1963
   KMCN      83 2019     40 1939     61 1980     17 1963
                1962

Records for 02-23

               Max Temperature         Min Temperature
  Station      High        Low         High        Low
  -------  ----------  ----------  ----------  ----------
   KAHN      79 2018     34 1989     57 1922     18 1939
                2017
                2012
   KATL      79 1980     32 1901     62 1909     19 1939
   KCSG      83 2018     37 1989     67 1962     18 1963
                1996
   KMCN      81 1980     37 1901     66 1909     22 1963
                1909

Records for 02-24

               Max Temperature         Min Temperature
  Station      High        Low         High        Low
  -------  ----------  ----------  ----------  ----------
   KAHN      83 2018     37 1947     60 2018     19 1989
                                                    1967
                                                    1947
   KATL      79 2018     35 1907     64 1890     17 1989
                                                    1947
   KCSG      84 2018     38 1901     61 2018     21 1989
                                        1979
   KMCN      83 2018     36 1901     62 1961     18 1901

&&

.AVIATION...
06Z Update...
VFR conditions in place at all terminals except KAHN where MVFR
CIGs have developed. MVFR CIGS are expected to build into the
rest of the terminals after 08Z before improving later this
evening. The current line of SHRA will move southward into the
area this morning but will fall apart before really impacting any
of the terminals. Thus, VCSH is being carried starting at 12Z for
all ATL Metro terminals. Winds will be 5-10 kts through the
period and SW until 18Z and then tonight NW winds will occur.

//ATL Confidence...06Z Update...
Medium confidence on all elements.

28

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          74  56  80  54 /  60  10   5  10
Atlanta         72  57  77  58 /  70   5   0  10
Blairsville     69  53  71  52 /  90  30  20  30
Cartersville    70  54  78  56 /  90  20   5  20
Columbus        80  59  82  58 /  20   5   0   0
Gainesville     72  56  75  55 /  80  10  10  20
Macon           82  57  86  57 /  10  10   0   0
Rome            70  53  78  54 /  90  20  10  30
Peachtree City  74  57  79  57 /  50   5   0   5
Vidalia         85  60  89  60 /   0   0   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flood Watch through this evening for the following zones:
Catoosa...Dade...Fannin...Gilmer...Murray...Walker...Whitfield.

&&

SHORT TERM...28
LONG TERM....Martin
AVIATION...28
Hazardous weather outlook, Feb 22, 8:30 PM EST, 6 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
830 PM EST Tue Feb 22 2022

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-240130-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
830 PM EST Tue Feb 22 2022

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...Tonight...

A Flood Watch is in effect for portions of far north Georgia from
this evening until Wednesday evening. Locally heavy rainfall is
possible across portions of far north Georgia, mainly tonight into
Wednesday morning, which could lead to flooding of rivers,
creeks, streams, and other low-lying and flood-prone areas.

Scattered thunderstorms are also possible across far north
Georgia tonight into Wednesday morning. Isolated storms tonight
may become strong to severe, and capable of producing strong,
gusty winds.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

The Flood Watch will remain in effect through Wednesday evening
for portions of far north Georgia.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather or flooding through the web
by going to weather.gov/atlanta.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 23, 1:56 AM ESTFlash Flood WarningFFCCatoosa, Dade, Walker, Whitfield6 hr
Feb 23, 6:53 AM ESTSpecial Weather StatementFFCBartow37 min
Feb 23, 7:10 AM ESTSpecial Weather StatementFFCCherokee35 min
Feb 23, 7:32 AM ESTRiver Flood WarningFFCWalker8 hr
Feb 23, 1:22 PM ESTRiver Flood WarningFFCWhitfield57 hr
Feb 23, 1:58 PM ESTRiver Flood WarningFFCCatoosa10 hr
Feb 23, 5:01 PM ESTRiver Flood WarningFFCChattooga12 hr

Nearby

River Flood Warnings in Georgia, 2022River Flood Warnings in Tennessee, 2022Every river flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.